Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


An asymptotic property of solutions of wave equations

Author: Jerome A. Goldstein
Journal: Proc. Amer. Math. Soc. 23 (1969), 359-363
MSC: Primary 47.65; Secondary 35.00
MathSciNet review: 0250125
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47.65, 35.00

Retrieve articles in all journals with MSC: 47.65, 35.00

Additional Information

PII: S 0002-9939(1969)0250125-1
Article copyright: © Copyright 1969 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia